# SDR UPS06448231

- Difficulty date: September 21, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR CUTOUT FWD UPPER CORNER HINGE FAIRING COVERED AREA FOUND 1 CRACK AT SKIN AT THE MOST AFT HOLE APPROX 0.040" (CRACK LENGTH 0.040").  AFT CARGO DOOR CUTOUT FWD UPPER CORNER SKIN REPAIRED AS PER SRM 53-30-03 FIG 62.  SUBSEQUENT INSPECTIONS IS REQUIRED PER SRM 53-30-03 FIG 62 SHEET 10 TABLE 3.
